# SDR AALA202212062164

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 84,442 hours, 10,972 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Part number: 873202
- Condition: Faulted
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT FROM MIA, GEAR DISAGREE UPON GEAR RETRACTION. EICAS MESSAGE "GEAR DOOR" STATUS MESSAGE. FLIGHT RETURNED TO MIA LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202212052164: REPLACED LEFT MAIN LANDING GEAR DRAG BRACE AFT DOWN SENSOR S32112 (AALA202212052164) PER AMM 32-61-01 AND PROXIMITY SENSOR ELECTRONICS UNIT 2 (AALA202212061750) PER AMM 32-08-01.** (CLOSED)
